# SDR YQSA2022091900001

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N4KS
- Make and model: Cessna 560XL
- Aircraft serial: 5605035
- Aircraft time: 5,865 hours, 4,416 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,523 hours, 4,185 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Condition: Binding
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, Z
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF KBNA AND ON CLIMBOUT THE CREW NOTED THE ELEVATOR TRIM WAS STUCK AND COULDN'T BE OPERATED NOSE UP OR NOSE DOWN BY HAND OR BY USING ELECTRIC TRIM. CREW LANDED BACK AT KBNA AND FOUND ELEVATOR TRIM STILL INOPERABLE AFTER ENGINES WERE SHUT DOWN.
